# SDR UIEA200200043

- Difficulty date: September 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B15069372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK AT KLM FOUND KEEL BEAM BOX WEB UPPER SURFACE ON BOTH LEFT/RIGHT SIDES OF BL 0 CORRODED.  CUT AND REMOVED WEB FROM BS 1265 TO 1273.  PERFORMED OPEN HOLE HFEC INSPECTION OF REMOVED FASTENER HOLES IN REPAIR AREA.  NO ADDITIONAL CRACKS/CORROSION FOUND.  FABRICATED REPLACEMENT WEB AND TWO SPLICE DOUBLERS.  INSTALLED PARTS IAW SRM STANDARD PRACTICES.
